The Annals of Probability

Correction: Local Laws of the Iterated Logarithm for Diffusions

R. F. Bass and K. B. Erickson

Full-text: Open access

Article information

Source
Ann. Probab., Volume 14, Number 2 (1986), 731.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992542

Digital Object Identifier
doi:10.1214/aop/1176992542

Mathematical Reviews number (MathSciNet)
MR781428

Zentralblatt MATH identifier
0612.60069

JSTOR
links.jstor.org

Citation

Bass, R. F.; Erickson, K. B. Correction: Local Laws of the Iterated Logarithm for Diffusions. Ann. Probab. 14 (1986), no. 2, 731. doi:10.1214/aop/1176992542. https://projecteuclid.org/euclid.aop/1176992542


Export citation

See also

  • Original Paper: R. F. Bass, K. B. Erickson. Local Laws of the Iterated Logarithm for Diffusions. Ann. Probab., Volume 13, Number 2 (1985), 616--624.